# SDR AALA201608199004

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 62,944 hours, 23,376 cycles
- Engine: Iae V2527A5
- Engine time: 42,950 hours, 17,981 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Part time: 42,950 hours, 17,981 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS FLAMES OUT THE TAIL PIPE AFTER SHUTDOWN.  MAINTENANCE INSPECTED TURBINE WEEP HOLE AND FOUND IT TO BE DRY IAW AMM 72-50-200-010A.
